Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (566 KB) | Metadata | Table of Contents | PRIMS summary
Volume 45, Issue 3, 2009, pp. 661–744
DOI: 10.2977/prims/1249478963

Published online: 2009-09-30

Absolute Anabelian Cuspidalizations of Configuration Spaces of Proper Hyperbolic Curves over Finite Fields

Yuichiro Hoshi[1]

(1) Kyoto University, Japan

In the present paper, we study the cuspidalization problem for fundamental groups of configuration spaces of proper hyperbolic curves over finite fields. The goal of this paper is to show that any Frobenius-preserving isomorphism between the geometrically pro-l fundamental groups of hyperbolic curves induces an isomorphism between the geometrically pro-l fundamental groups of the associated configuration spaces.

No keywords available for this article.

Hoshi Yuichiro: Absolute Anabelian Cuspidalizations of Configuration Spaces of Proper Hyperbolic Curves over Finite Fields. Publ. Res. Inst. Math. Sci. 45 (2009), 661-744. doi: 10.2977/prims/1249478963